Posted by Jim R on November 15, 2001 at 14:04:45:
I take that post back about getting used to lithium. Although it has greatly reduced the # and intensity of the CH’s, I feel so strange on this stuff. Last night, my heart was flipping around to beat the band - second time this has happened– I couldn’t take it anymore, so went to bed. This morning, when I got out of bed, I had really exaggerated tremors – not the fine tremors that go along with lithium (although I have these too). This morning as I was driving the 34 miles to the hospital I work for, I was thinking how strange – like on another planet – I felt. I stopped to get gas and after pumping it, I was so dizzy and staggering/walking to the door of this store to pay for the gas, I had to really concentrate to correct my walking and make it to the door. I seem to have a constant tension-type headache that doesn’t go away… I’m on 1200 mgs./day.
To those of you on lithium, does any of this ring a bell? Maybe it is the lithium in combination with all the other drugs I am on – verapamil, lipitor, avapro, hydrochlorothiazide, aspirin,… What side effects do you have?
Post a Followup